Fog

Posted on Thursday 6 April 2006

The medication has helped take away the feelings of utter despair and overwhelming anxiety, but it has also taken away joy. This is how it’s going to be till I get off the pills, I think, so I need to learn to adjust to feeling this way (or perhaps not feeling?). I don’t know if I will be able to really get over this numbness that’s taken over. I’m used to being in tune with my feelings and these days I feel like I spend most of my energy trying to peer through the haze to figure out what I’m feeling instead of spending it on more productive tasks. There is this big disconnect between what I know I should be feeling and my actual emotional state. A friend of mine said it’s probably because I still have the memory of emotions and I think he may be right.


1 Comment for 'Fog'

  1.  
    Suzie
    April 9, 2006 | 2:49 pm
     

    I sure hope you’re able to get off the pills soon Zuhn. As much as it’s good that they’re dulling the pain, I (personally) don’t know how helpful it is to be dull to the good emotions that *might* rear up given the chance.

    In any event, I do think you’re doing the right thing. Easy for me to say from my cushy chair, lots of miles away but I do think you’re highly intelligent and you’re doing what YOU need to do, to take care of YOU.

    Big hugs and eyeball licks (from Moto, of course)

    ~Suzie

Leave a comment





RSS feed for comments on this post TrackBack URI

 

Deprecated: Function split() is deprecated in /nfs/c03/h03/mnt/47112/domains/vanityrunamok.com/html/medblog/wp-includes/cache.php on line 215